# SDR DXTA2008102703320

- Difficulty date: October 26, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 1,922 hours, 1,292 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RUDDER FELT LIKE IT WAS HANGING UP.  WHEN AIRCRAFT WAS AIRBORNE RUDDER COMPLETELY LOCKED UP.  AFTER REMOVING YAW DAMPER, RUDDER WOULD MOVE SLIGHTLY.  UPON INSP, FOUND RUDDER SYS FREE BUT, NOTED PILOTS LT PEDAL CATCHING ON SIDE CONSOLE UPHOLSTRY. SAME CONDITION SEEN ON COPILOTS RT PEDAL. INSTALLED NEW HOOK & LOOP TO REATTACH UPHOLSTERY PANELS TO STRUCTURE.  RAN RUDDER NUMEROUS TIMES FROM COCKPIT & FROM RUDDER.  NO BINDING NOISES OR INTERFERENCE NOTED.  IT IS BELIEVED THAT A COMBINATION OF RUDDER PEDAL CATCHING OR DRAGGING & ENGAGED YAW DAMPER CAUSED PILOT TO FEEL THAT RUDDER WAS LOCKED UP. WHEN YAW DAMPER WAS DISENGAGED, THIS REMOVED ON SOURCE OF RUDDER RESISTANCE.
